# SDR SIMA201004006

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 15,149 hours, 11,182 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: CN6242070203
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 15,149 hours, 11,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT INSPECTION FOUND THE OUTBOARD EXTRUSION CRACKED ON THE RIGHT UPPER TRANS COWL.  ACCOMPLISHED OPERATIONAL CHECK OF THE RIGHT TRANS COWL IAW AMM 78-30-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
